MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jemermed.2003.06.005

Медицинская библиотека · The Journal of emergency medicine · 2004

Seizure secondary to citalopram overdose.

Cuenca Peter John, Holt Kurtis Rex, Hoefle Jeffrey David

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Selective serotonin reuptake inhibitors (SSRIs) are widely used in the community for treating many forms of mental illness. Citalopram, a newer generation SSRI, is commonly prescribed but, despite its low toxicity profile, has a danger of seizure and dysrhythmias in overdose. This case report documents the key aspects in treatment of a citalopram overdose resulting in a seizure and an episode of supraventricular tachycardia (SVT). The seizure was successfully treated with benzodiazepines. The SVT was terminated with administration of adenosine. We review the literature and make recommendations on treatment of citalopram overdose.

Для цитирования: Cuenca Peter John, Holt Kurtis Rex, Hoefle Jeffrey David. Seizure secondary to citalopram overdose.. The Journal of emergency medicine. 2004. DOI: 10.1016/j.jemermed.2003.06.005.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.